# SDR ASOA2015072613473

- Difficulty date: July 26, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9, SEAT TRACK SEGMENT BS 379-385 HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801A-01 AND AMM 53-00-49-400-801-A01.
